The heat equation shrinks embedded plane curves to round points
Matthew A. Grayson
Source: J. Differential Geom. Volume 26, Number 2 (1987), 285-314.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 U. Abresch and J. Langer, The normalized curve shortening flow and homothetic solutions, Preprint, 1985.
 E. Calabi, Private Communication.
 M. Gage, An isoperimetric inequality with applications to curve shortening, Duke Math. J. 50 (1983) 1225-1229.
 M. Gage, Curve shortening makes convex curves circular, Invent. Math. 76 (1984) 357-364.
 M. Gage and R. S. Hamilton, The heat equation shrinking convex plane curves, J. Differential Geometry 23 (1986) 69-96.
 G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geometry 20 (1984) 237-266.